Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Wednesday I am going to visit my derm and hopefully if everything goes ok I will start my accutane then. I was just wondering before that though if every person who goes on accutane has a horrible horrible breakout before there faces start to improve. I'll keep you up to date with my accutane situation.

Link to post
Share on other sites

lol i din't believe it but after the 1st month i did, Now when u think it's working by goin like bad to good then bad, well after the 2nd month, all big pimples and crysts are just little pimples that disapear in not even a day. 2 months b 4 u see in improvement, and i've had severe acne.

Link to post
Share on other sites

It seemed like towards the end of my first and second months(end of November and December respectively) I always got a really bad breakout. But now I am finishing treatment in a little under 3 weeks and my face is like, ALOT clearer. I hardly have any zits right now, maybe 1 or 2 tops. I have some blackheads that have popped up, but their no big deal for me right now. Supposedly your face is supposed to improve even after treatment ends. So if that's the case, I'm going to be even happier with the results.

If you think the initial breakouts and too much and you want to quit, don't do it. You gotta keep up, you'll be glad you did. Good luck!! biggrin.gif

Link to post
Share on other sites

InYourPocket, your case sounds similar to mine:

breakout in weeks 4-5 which took 4+ weeks to heal, then right on the heels of that in week 8 I had another one, which went away just recently (I'm at the end of week 10).

Now I had another relatively tiny pimple form in the last 36 hrs... I don't think it'll be a major nuisance but every new one I get has me on edge. I just wish I would stop seeing new ones!

Link to post
Share on other sites

ekk! im in my third week and my skin has been doing so well I hope I don't get a monster break out!!! anyone not get one? or is it just what happens to most people who take it?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×